hrcak mascot   Srce   HID

Original scientific paper
https://doi.org/10.3336/gm.50.2.04

DEGENERATE EISENSTEIN SERIES FOR SYMPLECTIC GROUPS

Marcela Hanzer ; Marcela Hanzer Department of Mathematics, University of Zagreb, 10 000 Zagreb, Croatia

Fulltext: english, pdf (376 KB) pages 289-332 downloads: 385* cite
APA 6th Edition
Hanzer, M. (2015). DEGENERATE EISENSTEIN SERIES FOR SYMPLECTIC GROUPS. Glasnik matematički, 50 (2), 289-332. https://doi.org/10.3336/gm.50.2.04
MLA 8th Edition
Hanzer, Marcela. "DEGENERATE EISENSTEIN SERIES FOR SYMPLECTIC GROUPS." Glasnik matematički, vol. 50, no. 2, 2015, pp. 289-332. https://doi.org/10.3336/gm.50.2.04. Accessed 6 Dec. 2021.
Chicago 17th Edition
Hanzer, Marcela. "DEGENERATE EISENSTEIN SERIES FOR SYMPLECTIC GROUPS." Glasnik matematički 50, no. 2 (2015): 289-332. https://doi.org/10.3336/gm.50.2.04
Harvard
Hanzer, M. (2015). 'DEGENERATE EISENSTEIN SERIES FOR SYMPLECTIC GROUPS', Glasnik matematički, 50(2), pp. 289-332. https://doi.org/10.3336/gm.50.2.04
Vancouver
Hanzer M. DEGENERATE EISENSTEIN SERIES FOR SYMPLECTIC GROUPS. Glasnik matematički [Internet]. 2015 [cited 2021 December 06];50(2):289-332. https://doi.org/10.3336/gm.50.2.04
IEEE
M. Hanzer, "DEGENERATE EISENSTEIN SERIES FOR SYMPLECTIC GROUPS", Glasnik matematički, vol.50, no. 2, pp. 289-332, 2015. [Online]. https://doi.org/10.3336/gm.50.2.04

Abstracts
In this paper we determine the poles (in the right half-plane) with their order of the degenerate Eisenstein series attached to the representations induced from a character of the Siegel maximal parabolic subgroup of a symplectic group. We explicitly determine the image of the Eisenstein series and thus determine an automorphic realization of certain irreducible global representations of Sp2n(AQ).

Keywords
Automorphic representations; degenerate Eisenstein series; symplectic groups

Hrčak ID: 150132

URI
https://hrcak.srce.hr/150132

Visits: 547 *